Advanced Search
Article Contents
Article Contents

Diffusion modeling of tumor-CD4$ ^+ $-cytokine interactions with treatments: asymptotic behavior and stationary patterns

  • * Corresponding author: Wenbin Yang

    * Corresponding author: Wenbin Yang 

The first author is supported by NSF of China grant 12001425

Abstract Full Text(HTML) Related Papers Cited by
  • In this work, we consider a diffusive tumor-CD4$ ^+ $-cytokine interactions model with immunotherapy under homogeneous Neumann boundary conditions. We first investigate the large-time behavior of nonnegative equilibria, including the system persistence and the stability conditions. We also give the existence of nonconstant positive steady states (i.e., a stationary pattern), which indicate that this stationary pattern is driven by diffusion effects. For this study, we employ the comparison principle for parabolic systems, linearization method, the method of energy integral and the Leray-Schauder degree.

    Mathematics Subject Classification: Primary: 35B40, 35B36; Secondary: 35K57.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered banach spaces, SIAM Rev., 18 (1976), 620-709.  doi: 10.1137/1018114.
    [2] L. AndersonS. Jang and J. L. Yu, Qualitative behavior of systems of tumor-${\rm{CD}}4^+$-cytokine interactions with treatments, Math. Methods Appl. Sci., 38 (2015), 4330-4344.  doi: 10.1002/mma.3370.
    [3] F. AnsarizadehM. Singh and D. Richards, Modelling of tumor cells regression in response to chemotherapeutic treatment, Appl. Math. Modelling, 48 (2017), 96-112.  doi: 10.1016/j.apm.2017.03.045.
    [4] M. A. Brown and J. Hural, Functions of IL-4 and control of its expression, Critical Reviews in Immunology, 17 (1997), 1-32.  doi: 10.1615/CritRevImmunol.v17.i1.10.
    [5] F. Dai and B. Liu, Optimal control problem for a general reaction-diffusion tumor-immune system with chemotherapy, J. Franklin Inst., 358 (2021), 448-473.  doi: 10.1016/j.jfranklin.2020.10.032.
    [6] A. D'Onofrio, Metamodeling tumor-immune system interaction, tumor evasion and immunotherapy, Math. Comput. Modelling, 47 (2008), 614-637.  doi: 10.1016/j.mcm.2007.02.032.
    [7] A. D'Onofrio, A general framework for modeling tumor-immune system competition and immunotherapy: Mathematical analysis and biomedical inferences, Physica D: Nonlinear Phenomena, 208 (2005), 220-235.  doi: 10.1016/j.physd.2005.06.032.
    [8] A. Ducrot and J. Guo, Asymptotic behavior of solutions to a class of diffusive predator-prey systems, J. Evol. Equ., 18 (2018), 755-775.  doi: 10.1007/s00028-017-0418-y.
    [9] S. HabibM. P. Carmen and S. D. Thomas, Complex dynamics of tumors: Modeling an emerging brain tumor system with coupled reaction-diffusion equations, Physica A: Statistical Mechanics and its Applications, 327 (2003), 501-524.  doi: 10.1016/S0378-4371(03)00391-1.
    [10] L. E. HarringtonR. D. HattonP. R. ManganH. TurnerT. L. MurphyK. M. Murphy and C. T. Weaver, Interleukin 17-producing cd4+ effector t cells develop via a lineage distinct from the t helper type 1 and 2 lineages, Nature Immunology, 6 (2005), 1123-1132.  doi: 10.1038/ni1254.
    [11] C. LinW. Ni and I. Takagi, Large amplitude stationary solutions to a chemotaxis system, J. Differ. Equations, 72 (1988), 1-27.  doi: 10.1016/0022-0396(88)90147-7.
    [12] Y. Lou and W.-M. Ni, Diffusion, self-diffusion and cross-diffusion, J. Differ. Equations, 131 (1996), 79-131.  doi: 10.1006/jdeq.1996.0157.
    [13] J. Manimaran and L. Shangerganesh, Solvability and numerical simulations for tumor invasion model with nonlinear diffusion, Computational and Mathematical Methods, 2 (2020), e1068, 20pp. doi: 10.1002/cmm4.1068.
    [14] C.-V. PaoNonlinear Parabolic and Elliptic Equations, Plenum Press, New York, 1992. 
    [15] W. -E. Paul, Fundamental Immunology, 6$^nd$ edition, Lippincott Williams & Wilkins, Philadelphia, 2008.
    [16] W. Raymond and  M.-D. RuddonCancer Biology, 4\begin{document}$^nd$\end{document} edition, Oxford University Press, Oxford, 2007. 
    [17] J. Smoller, Shock Waves and Reaction-Diffusion Equations, 2$^nd$ edition, Springer-Verlag, New York, 1994. doi: 10.1007/978-1-4612-0873-0.
    [18] J. P. TripathiS. Abbas and M. Thakur, Dynamical analysis of a prey-predator model with Beddington-Deangelis type function response incorporating a prey refuge, Nonlinear Dyn., 80 (2015), 177-196.  doi: 10.1007/s11071-014-1859-2.
    [19] W. Yang, Existence and asymptotic behavior of solutions for a mathematical ecology model with herd behavior, Math. Methods Appl. Sci., 43 (2020), 5629-5644.  doi: 10.1002/mma.6301.
    [20] L. Yang and S. Zhong, Dynamics of a diffusive predator-prey model with modified Leslie-Gower schemes and additive allee effect, Comput. Appl. Math., 34 (2015), 671-690.  doi: 10.1007/s40314-014-0131-1.
    [21] R. Zeng, Qualitative analysis of a strongly coupled predator-prey system with modified Holling-Tnner functional response, Bound. Value Probl., 2018 (2018), Paper No. 98, 21 pp. doi: 10.1186/s13661-018-1015-x.
    [22] E. Zeidler, Nonlinear Functional Analysis and Its Applications I: Fixed-Point Theorems, Springer-Verlag, New York, 1986.
  • 加载中

Article Metrics

HTML views(2552) PDF downloads(381) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint